# SDR SWAA2022071315384

- Difficulty date: June 5, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LWR AFT FAIRING ACCESS PANEL 194E FASTENER HOLE ELONGATED (25-162) / [01] PREPARED AREA FOR REPAIR FASTENER HOLE ELONGATED AT CENTER LWR AFT FAIRING ACCESS PANEL#194E AS PER B737-800 SRM 51-70-04-2R-9;[02] REPAIRED ELONGATED HOLE AT CENTER LWR AFT FAIRING ACCESS PANEL #194E AS PER B737-800 SRM 51-70-04-2R-9 MATERIAL USED PO#1690463 AND PO#1753794;[03] VERIFIED STEPS 1 AND 2. OK TO TOP COAT.;[04] PREPARED AND PAINTED AFT FAIRING ACCESS PANEL 174 EPER REF. AMM 51-21-73-370-803;[05] CORRECTION STEP 4; PREPARED AND PAINTED AFT FAIRING ACCESS PANEL 194 E PER REF. AMM 51-21-73-370-803;[06] VERIFIED STEP 5.;[07] REPAIRED ELONGATED HOLE AT CENTER LWR AFT FAIRING ACCESS PANEL #194E AS PER B737-800 SRM 51-70-04-2R-9 MATERIAL USED PO#1690463 AND PO#1753794;[08] VERIFIED STEP 7.
